# SDR 05FDEA03351

- Difficulty date: October 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 6AL4V0020
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 628.  FASTENERS AT LT WING FIXED LEADING EDGE CRACKED INTERNAL   BEADED DOUBLER AT XORS 628 REMOVED AS PER SRM 51-31-01 VOLUME II.  REPAIR DOUBLER FABRICATED AS PER SRM 57-10-00 FIGURE 25 VOLUME I AND INSTALLED AS PER SRM 51-35-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
